MathSciNet Relay Station
MathSciNet bibliographic data
MR2326242 (2008h:62056) 62E20 (62H05)
Dozier, R. Brent; Silverstein, Jack W. Analysis of the limiting spectral distribution of large dimensional information-plus-noise type matrices. J. Multivariate Anal. 98 (2007), no. 6, 1099–1122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement